# SDR TWAA9809802

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Stop
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EDDY CURRENT FOUND LT NR 1 CABIN DOOR TOP AFT DOOR STOP CRACKED.  REMOVED AND REPLACED STOP FITTING PER 727 SRM 51-10-1.  CHECK-C 5-10-98 JFK.  TOTAL TIME:  70,079 HOURS.  TOTAL CYCLES:  46,814.  (X)
